# SDR SWAA2019072235171

- Difficulty date: July 2, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER AFT CENTER BULKHEAD SUPPORT ANGLE CORRODED AT BS. 947, LBL 16.  R&R ANGLE IAW SRM AND DWG.
